MAUDE Adverse Event Report: PORIFEROUS, LLC. SU-POR PATIENT-SPECIFIC IMPLANTS; SU-POR PATIENT SPECFIC

PORIFEROUS, LLC. SU-POR PATIENT-SPECIFIC IMPLANTS; SU-POR PATIENT SPECFIC
Model Number 4353
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On december 8, 2025, the surgeon notified poriferous regarding a patient case involving an implant infection that requires a revision surgery.Additional information was requested but not provided.

Brand Name
SU-POR PATIENT-SPECIFIC IMPLANTS
Common Device Name
SU-POR PATIENT SPECFIC
Manufacturer (Section D)
PORIFEROUS, LLC.
535 pine road
suite 206
newnan GA 30263
Manufacturer (Section G)
PORIFEROUS, LLC.
535 pine road
suite 206
newnan GA 30263
Manufacturer Contact
krista bradstreet
535 pine road
suite 206
newnan, GA 30263
7706833855
MDR Report Key23956954
Report Number3010781616-2025-00132
Device Sequence Number17549308
Product Code KKY
UDI-Device Identifier00815285021899
UDI-Public00815285021899
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4353
Device Catalogue Number4353
Device Lot Number435323202110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 YR
Patient SexMale